MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; PUMP,FEEDING,ENTRAFLO H20,PURCHASE

MEDLINE INDUSTRIES, LP MEDLINE; PUMP,FEEDING,ENTRAFLO H20,PURCHASE
Catalog Number ENT199255
Medical Device Problem Code Complete Loss of Power (4015)
Health Effect - Clinical Code Feeding Problem (1850)
Date of Event 03/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported, "the issue started with the water not flushing thru it however, it would continue to run.Now, the machine is not working at all." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
The customer reported, "the issue started with the water not flushing thru it however, it would continue to run.Now, the machine is not working at all.".

Brand Name
MEDLINE
Common Device Name
PUMP,FEEDING,ENTRAFLO H20,PURCHASE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer (Section G)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key24808046
Report Number1417592-2026-00378
Device Sequence Number9620733
Product Code LZH
UDI-Device Identifier10888277420052
UDI-Public10888277420052
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K940555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue NumberENT199255
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Initial Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale
Patient Weight82 KG
Patient EthnicityNon Hispanic
Patient RaceWhite